MathSciNet Relay Station
MathSciNet bibliographic data
MR2236562 (2007b:49045) 49K20 (49J20 49K40 49L20 74B20 74H45 74K15 74M05)
Hwang, Jin-soo; Nakagiri, Shin-ichi Optimal control problems for the equation of motion of membrane with strong viscosity. J. Math. Anal. Appl. 321 (2006), no. 1, 327–342.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement